# SDR UIEA2015100200569

- Difficulty date: October 2, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 76,613 hours, 22,586 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE, CABIN ALTITUDE AUTO 1.  PERFORMED FIM 21-31 TREE 803 & BIT CABIN PRESSURE CONTROLLER & RESET, NO FAULTS NOTED.
